# SDR DALA2022020800813

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 50,390 hours, 35,590 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON FWD CARGO DOOR JAMB LOWER AREA, BTW STA 389-393 (CCD). SUMMARY OF NRC 00017: FWD CARGO DOOR JAMB LOWER AREA, BTW STA 389-393 WAS REPAIRED PER B717 SRM 53-20-15-2R REP. 6. (LP #2110946)
